# SDR USAA2010100592207

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100000800
- Part serial: TS1054
- Condition: Debonded
- Location: Rudder
- Part time: 66,305 hours, 29,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - AREA OF DEBONDING ON LEFT SIDE OF RUDDER APPROX 3.75 INCHES FROM TRAILING EDGE & 17.5 INCHES DOWN FROM TOP OF RUDDER.  REPAIRED LEFT SIDE OF RUDDER IAW EA 133073.
